# SDR CALA2025122412411

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 84,800 hours, 31,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME FOUND CRACKED ON HOLES 3 & 4.  PERFORMED REPAIR ON THE RT NR 3 WINDOW FRAME IAW EO 250450 REV. P1, P2, P3 AND IR, EA 5310-08195 REV. C, AND ECRA 5310-08750.
